American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18D99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Robert Paré. Colimits in Topoi. Bull. Amer. Math. Soc. 80 (1974) 556-561. MR 0332920.
Abstract, references, and article information   
View Article: PDF

[2] Miguel L. Laplaza. Coherence for categories with associativity, commutativity and distributivity. Bull. Amer. Math. Soc. 78 (1972) 220-222. MR 0296132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1